Mathematical Research Letters

Volume 14 (2007)

Number 4

Stability conditions on curves

Pages: 657 – 672



Emanuele Macrì (Max-Planck-Institut für Mathematik)


We study some examples of Bridgeland-Douglas stability conditions on triangulated categories. From one side we give a complete description of the stability manifolds for smooth projective curves of positive genus. From the other side we study stability conditions on triangulated categories generated by an exceptional collection. In the case of the projective line this leads to the connectedness and simply-connectedness of the stability manifold.

Full Text (PDF format)